# SDR CAL950100

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14233
- Make and model: Boeing 737217
- Aircraft serial: 19887
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 480
- Part time: 71,921 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A .50 INCH CRACK IN BELT FRAME AT BS 480 BETWEEN STR 21L AND STR 20L.  THE CRACK WAS STOP DRILLED AND A REPAIR WAS INSTALLED IAW SRM 51-30-0.  (X)
